# SDR CA011031015

- Difficulty date: October 6, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,590 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 4166300
- Condition: Cracked
- Location: Eng Nacelles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION NOTICED SMOKING & LOOSE RIVETS AROUND INBOARD SIDE OF LT AND RT ENGINE NACELLE JUST AFT OF FIREWALL. REMOVED LOWER ACCESS PANEL AND FOUND THAT BOTH LT & RT INBOARD NACELLE PLATES P/N 41663-00 (LT) AND 41663-01 (RT) WERE CRACKED FROM L/E OF PLATE TO AFT END. THIS PLATE CREATE A WRAP AROUND L/E SKIN AND ATTACHES NACELLE STRUCTURE TO SKIN. PART REQUIRED TO BE REPLACED SINCE THERE IS NOT MUCH ROOM TO BE REPAIRED.
